MathSciNet Relay Station
MathSciNet bibliographic data
MR398832 02K30 (02F30 04A15)
Harrington, Leo A.; Kechris, Alexander S. A basis result for $\Sigma \sp{0}\sb{3}$ sets of reals with an application to minimal covers. Proc. Amer. Math. Soc. 53 (1975), no. 2, 445–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement